# SDR AALA201703209016

- Difficulty date: March 15, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 16,886 hours, 6,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT AISLE LIGHT ON LEFT ROW 27 HAS A BROKEN LENS COVER.  REMOVED AND REPLACED LENS COVER IAW AMM 33-21-03.  OPERATIONAL CHECK GOOD.
